# SDR SWAA2015102645336

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 65,932 hours, 52,936 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 65C33658
- Condition: Sheared
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD GND SPOILER CASTING SHEARED AT FWD ATTACH FITTING.  R & R CASTING IAW SRM.
